Advanced search

Simple groups of finite Morley rank and Tits buildings.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Kramer, Ludwig, K TENT, and Hendrik Van Maldeghem. 1999. “Simple Groups of Finite Morley Rank and Tits Buildings.” Israel Journal of Mathematics 109: 189–224.
APA
Kramer, L., TENT, K., & Van Maldeghem, H. (1999). Simple groups of finite Morley rank and Tits buildings. ISRAEL JOURNAL OF MATHEMATICS, 109, 189–224.
Vancouver
1.
Kramer L, TENT K, Van Maldeghem H. Simple groups of finite Morley rank and Tits buildings. ISRAEL JOURNAL OF MATHEMATICS. 1999;109:189–224.
MLA
Kramer, Ludwig, K TENT, and Hendrik Van Maldeghem. “Simple Groups of Finite Morley Rank and Tits Buildings.” ISRAEL JOURNAL OF MATHEMATICS 109 (1999): 189–224. Print.
@article{111428,
  author       = {Kramer, Ludwig and TENT, K and Van Maldeghem, Hendrik},
  issn         = {0021-2172},
  journal      = {ISRAEL JOURNAL OF MATHEMATICS},
  language     = {eng},
  pages        = {189--224},
  title        = {Simple groups of finite Morley rank and Tits buildings.},
  volume       = {109},
  year         = {1999},
}

Web of Science
Times cited: